# SDR AWXA200300343

- Difficulty date: April 3, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 50,724 hours, 36,320 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509100146
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 2.3125 INCH CRACK WAS FOUND ON FLOOR SUPPORT CHANNEL IN AFT CARGO COMPARTMENT BS 727D, LBL 3. MAINTENANCE CUTOUT DAMAGED SECTION OF FLOOR SUPPORT CHANNEL IN AFT CARGO COMPARTMENT BS 727D, LBL 3; FABRICATED A 2 EACH REPAIR ANGLES AND A CHANNEL FILLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-53, FIG. 201, PG. 201-202.
